Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Fuzzification of Bisection Method
Journal Name: International Journal of Scientific Research
Authors: Gopal Chandra Hazarika,Toralima Bora
Broad Area: Mathematics
Sub Areas: Fuzzy Mathematics
Publication Year: 2015
Peer reviewed : yes
Volume: 4
Page No.: 239-241
ISSN: 2277-8179
Impact Factor: 1.8651
Web Link: http://www.worldwidejournals.com/ijsr/file.php?val=January_2015_1420178877__68.pdf
Keywords: Triangular Fuzzy Number,Fuzzification,Fuzzy Membership Function,α-cut etc.